# SDR UIEA2019090105422

- Difficulty date: September 1, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,599 hours, 19,502 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 01850000
- Part serial: 0905200219C09
- Condition: Discharged
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BATTERY REQUIRES CHANGING. REMOVED AND REPLACED APU BATTERY IAW AMM 24-31-04, OPS CHECK GOOD.
